AMS eContent Search Results
Matches for: msc=(33C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 53 of 53 found      Go to page: 1 2

[31] Hongming Ding. Weighted Laplace transforms and Bessel functions on Hermitian symmetric spaces. Trans. Amer. Math. Soc. 351 (1999) 4205-4243. MR 1653347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Riadh Ben Ghanem. Quadrature formulae using zeros of Bessel functions as nodes. Math. Comp. 67 (1998) 323-336. MR 1432128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] D. A. MacDonald. On the computation of zeroes of $J_n(z)-iJ_{n+1}(z)=0$. Quart. Appl. Math. 55 (1997) 623-633. MR MR1486539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Mark T. Hanson and Igusti W. Puja. The evaluation of certain infinite integrals involving products of Bessel functions: a correlation of formula. Quart. Appl. Math. 55 (1997) 505-524. MR MR1466145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Riadh Ben Ghanem and Clément Frappier. Spherical Bessel functions and explicit quadrature formula. Math. Comp. 66 (1997) 289-296. MR 1372005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Georgi R. Grozev and Qazi I. Rahman. A quadrature formula with zeros of Bessel functions as nodes . Math. Comp. 64 (1995) 715-725. MR 1277767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Srinivas Tadepalli and Costas Emmanuel Synolakis. Roots of $J_\gamma (z)\pm iJ_{\gamma +1}(z)=0$ and the evaluation of integrals with cylindrical function kernels. Quart. Appl. Math. 52 (1994) 103-112. MR MR1262322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Allan J. MacLeod. Chebyshev expansions for modified Struve and related functions . Math. Comp. 60 (1993) 735-747. MR 1176713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] P. Feinsilver and R. Schott. On Bessel functions and rate of convergence of zeros of Lommel polynomials . Math. Comp. 59 (1992) 153-156. MR 1134728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] J. J. Guadalupe, M. Pérez, F. J. Ruiz and J. L. Varona. Two notes on convergence and divergence a.e.\ of Fourier series with respect to some orthogonal systems . Proc. Amer. Math. Soc. 116 (1992) 457-464. MR 1096211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Neal Brazel, Fiona Lawless and Alastair Wood. Exponential asymptotics for an eigenvalue of a problem involving parabolic cylinder functions . Proc. Amer. Math. Soc. 114 (1992) 1025-1032. MR 1086323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Laura Nicolò-Amati Gori, Andrea Laforgia and Martin E. Muldoon. Higher monotonicity properties and inequalities for zeros of Bessel functions . Proc. Amer. Math. Soc. 112 (1991) 513-520. MR 1062389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Julio Abad and Javier Sesma. Roots of $J_0(z)-iJ_1(z)=0$ as saddle points of the reduced logarithmic derivative of $J_0(z)$. Quart. Appl. Math. 49 (1991) 495-496. MR MR1121681.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] M. G. Scherberg. The degree of convergence of a series of Bessel functions . Trans. Amer. Math. Soc. 35 (1933) 172-183. MR 1501677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Rudolph E. Langer. On the asymptotic solutions of differential equations, with an application to the Bessel functions of large complex order . Trans. Amer. Math. Soc. 34 (1932) 447-480. MR 1501648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] H. Bateman. The $k$-function, a particular case of the confluent hypergeometric function . Trans. Amer. Math. Soc. 33 (1931) 817-831. MR 1501618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Rudolph E. Langer. On the asymptotic solutions of ordinary differential equations, with an application to the Bessel functions of large order . Trans. Amer. Math. Soc. 33 (1931) 23-64. MR 1501574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Charles N. Moore. On Gibbs's phenomenon for the developments in Bessel's functions . Trans. Amer. Math. Soc. 32 (1930) 409-416. MR 1501543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] J. H. McDonald. On a class of polynomials in the theory of Bessel's functions . Trans. Amer. Math. Soc. 28 (1926) 384-390. MR 1501351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Charles N. Moore. On the summability of the developments in Bessel's functions . Trans. Amer. Math. Soc. 21 (1920) 107-156. MR 1501139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Charles N. Moore. The summability of the developments in Bessel functions, with applications . Trans. Amer. Math. Soc. 10 (1909) 391-435. MR 1500847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Clara E. Smith. A theorem of Abel and its application to the development of a function in terms of Bessel's functions . Trans. Amer. Math. Soc. 8 (1907) 92-106. MR 1500776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Walter B. Ford. On the possibility of differentiating term by term the developments for an arbitrary function of one real variable in terms of Bessel functions . Trans. Amer. Math. Soc. 4 (1903) 178-184. MR 1500636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 53 of 53 found      Go to page: 1 2

American Mathematical Society